# SDR A6WA200840380

- Difficulty date: May 3, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 12,002 hours, 11,790 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

RECIEVED MASTER CAUTIOIN AC SERVICE BUSS, RAN QRH AND CONTINUED IN ARI AND ON GROUND, MESSAGE IS INTERMITTENT, POSSIBLE ELECTRICAL ODOR IN COCKPIT, PULLED CIRCUIT BREAKER PANEL 2, S2.  R&R ACFT SERVICE BUS SENSE RELAY K5XD REF WDM 24-50-00.  OPS CHECK GOOD IAW 24-51-20.
